Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleHomotopy bases and finite derivation type for Schützenberger groups of monoids
Author(s) R. Gray, A. Malheiro, S.J. Pride
TypeArticle in Journal
AbstractGiven a finitely presented monoid and a homotopy base for the monoid, and given an arbitrary Schützenberger group of the monoid, the main result of this paper gives a homotopy base, and presentation, for the Schützenberger group. In the case that the R -class R of the Schützenberger group G ( H ) has only finitely many H -classes, and there is an element s of the multiplicative right pointwise stabilizer of H, such that under the left action of the monoid on its R -classes the intersection of the orbit of the R -class of s with the inverse orbit of R is finite, then finiteness of the presentation and of the homotopy base is preserved.
KeywordsComplete rewriting systems, Finitely presented groups and monoids, Finiteness conditions, Schützenberger groups, Homotopy bases, Finite derivation type
URL http://www.sciencedirect.com/science/article/pii/S0747717112001058
JournalJournal of Symbolic Computation
Pages50 - 78
Translation No
Refereed No